# SDR DALA2023071705778

- Difficulty date: July 15, 2023
- Submitted: July 17, 2023
- Operation: Air carrier
- Aircraft: N980AT
- Make and model: Boeing 717-200
- Aircraft serial: 55039
- Aircraft time: 55,903 hours, 38,615 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1 CRACK INDICATION ON L/H VERTICAL (MARKED) WHILE PERFORMING AA 5530-01048 AND AD 2018-10-08 BHEC INSPECTION. REINSPECTED CRACK IN STEP 16 CRACK CONFIRMED IN SKIN LAYER OF L/H VERTICAL STAB (MARKED) REF CARD AA5530-01048 AND AD 2018-10-08. C/W ERA 610480-14AD REV ORIGINAL SECTION I, PERMANENT REPAIR. DISCREPANT HOLE OVERSIZED IN SKIN LAYER ONLY, INSTALLED INTERFERENCE FIT BUSHING, FINAL REAMED BUSHING, AND INSTALLED FASTNER IN DISCREPENT HOLE. (LP #4826378)
